Long time forum lurker, first time poster.
Currently on TRT through a private clinic after a lengthy history of blast and cruise. I get prescribed a month supply of injections through my clinic. I inadvertently left my supply in the console of my truck for two nights in a row. I live where the temperature is in the single digits on both nights, although my truck was parked in the garage, which would make it slightly warmer.
In any event, I was concerned that my supply crashed, but it appeared completely normal upon inspection (no cloudiness, visible particles, etc.). To be safe, I placed a syringe in a baggie and submerged it in hot tap water for a minute or so.
I’ve done thousands of injections over the years but this was one of the first times I forgot to aspirate. Just completely spaced it, going through the motions. I must have nicked a vein or blood vessel (quad shot) because I got tightness in my chest and coughed a couple times. This quickly resolved and I felt completely fine a few minutes later.
I then started thinking (hopefully irrationally) “what if the gear was crashed from the cold and I got a tiny particle into my bloodstream?”
My questions are:
- If my gear was crashed, would I have been able to clearly see this?
- If the gear was crashed and I did hit a vein or blood vessel, is it possible for a particle to have entered my bloodstream? What would happen if it did?
Thanks a lot for your help fellas.